# SDR SWAA2025032699636

- Difficulty date: February 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(147-80) L/H HORZ PANEL 333AT GAP COVER FIN HAS CRACK<[01] REMOVED AND REINSTALLED GAP COVER SEAL TO F.O.M ON PANEL 333AT; THEN THE GAP COVER FIN WAS REMOVED DUE TO A CRACK; AND A NEW FIN WAS INSTALLED ON PANEL 333AT. MAINTENACE WAS DONE PER SRM 51-40-02-0G-0    P/N 186A3005-1WE A-TAG:WN17638
